# SDR FDEA201404281132

- Difficulty date: April 28, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5377259904891
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR NR 5 LOCK FITTING LOWER EDGE GOUGED.  CHECKED LIMITS DIMENSIONS L=0.040" W=0.500" D=0.250" FOUND TO BE OUT OF LIMITS IAW SRM 53-18-83 FIG 101.  R & R FITTING PN A5377259904891 BATCH 0002630954 IAW SRM 51-72-10.
